Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What could be the cause of sudden mental dis-balance & it's treatment ?

Hello Sir, Here my sister just started to think more and she hang around. Now she recoginizes all previous memories but suddenly ask for undesired thing and has no interest or think about her life or social life only continously worshiping god. So please do help (I think it may be personality disorder). Thanks Mohit
Asked On : Mon, 21 Feb 2011
Answers:  2 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi Mohit,

by definition, personality disorder start around teen age years, have been there for long time and need to be causing distress to either that person or others.

I can not see anything in your description of your sister's problems which make me think she has personality problems.

The recent change in her behaviour suggests that she must be having some stress because of which she has changed like this.

And I hope you are not medical too much the fact that she is being more devotional now. Praying to god etc is used as a kind of distraction from stress by many and I think we should give her some more time, if she is mature enough to understand her problems etc.

I think the first thing to do is to talk to her and try and find out why she is changed now a days, BUT IN A SUPPORTIVE MANNER.

OR ELSE, OBVIOUSLY A PSYCHIATRIC CONSULTATION WILL ALSO HELP CLARIFY THINGS AS SHE MIGHT FEEL COMFORTABLE TO TALK TO PROFESSIONALS RATEHR THAN FAMILY ABOUT PROBLEMS
Answered: Sat, 26 Feb 2011
I find this answer helpful
Homeopath Dr. KOMAL vig's  Response
hello.. due to stress or other grief might hv caused the condition.. it can b completely healed thru homeoapthic medicines.. it will gv faster results consult a homepath. god bless..
Answered: Tue, 22 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor